# SDR DHL2004747009

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nr 1 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

"A" SYSTEM FAILED DURING LDG GEAR EXTENSION.  PERFORMED ABNORMAL PROCEDURE AND LANDED.  A/C TOWED IN.  REMOVED AND REPLACED NR 1 SLAT ACTUATOR IAW M/M 27-81-31, NO LEAKS NOTED.
